# SDR UALA2012080304148

- Difficulty date: August 2, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,211 hours, 22,159 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BROKEN WIRES ON WALL AFT OF DOOR 2R, EXIT LIGHT IDENTIFIER.  REPAIRED WIRES PER ESPM 20-53-21, TYPE 1 REPAIR.  OPS CHECKED NORMAL REF MM33-51 -00-710-002-C.
